Mathematische Annalen

, Volume 233, Issue 3, pp 193–198

The restriction of admissible representations ton

Authors

  • William Casselman
    • Department of MathematicsUniversity of British Columbia
    • Department of MathematicsUniversity of Washington
  • M. Scott Osborne
    • Department of MathematicsUniversity of British Columbia
    • Department of MathematicsUniversity of Washington
Article

DOI: 10.1007/BF01405350

Cite this article as:
Casselman, W. & Osborne, M.S. Math. Ann. (1978) 233: 193. doi:10.1007/BF01405350

Copyright information

© Springer-Verlag 1978